# SDR AALA202010269002

- Difficulty date: October 23, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 56,760 hours, 32,721 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Part number: 114087006
- Part serial: CWDDDH59799
- Condition: Cracked
- Location: Hyd System
- Part time: 63,643 hours, 29,091 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  GREEN HYDRAULIC SYSTEM QUANTITY LOW AND PUMP PRESSURE 0 INFLIGHT.  AN EMERGENCY WAS DELCARED AND THE AIRCRAFT RETURNED TO SYR WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  FOUND RIGHT HAND MAIN LANDING GEAR DOOR BYPASS VALVE CRACKED.  REPLACED VALVE, SERVICED GREEN HYDRAULIC SYSTEM AND ACCOMPLISHED A SATISFACTORY LEAK AND OPERATIONAL CHECK, PER AMM 32-13-000-001-A.
